# SDR SIMA20210803002

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 13,275 hours, 8,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FEET OF EMERGENCY PATH LIGHTING AT ROW 2 MISSING. R&R PHOTOLUMIN EMERGENCY PATH LIGHTING AT ROW 2 IAW ERJ 175 AMM 33-50-21. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
